Repstival

  • Repstivalsquare
  • RepstivalPark Campus Friday 25-11-2016 - 12:00 until Friday 25-11-2016 - 17:30

This event has been cancelled.

Repstival

 

Our annual Course Rep Conference Repstival is back! This year we are focusing on how Reps can ensure there is outstanding teaching quality at the University of Northampton. It will take place on Friday 25th November, with senior officials from NUS, the University and Union delivering workshops to empower you in your roles as Course Reps!

Agenda is as follows, please click on the sessions you wish to attend to book your space:

12pm: Registration, lunch and networking (45 mins)

12:40pm-12:55pm: Welcome with Danjie Zhong (VP Education). Key note speaker Sorana Vieru (VP higher education, NUS).

13:00-13:50pm: Workshops (50 minutes)

  • Liberating the Curriculum with Sorana Vieru. This session will introduce approaches to tackling the attainment gaps between different groups of students.

  • Course Rep Training with Sammi Wright (Student Voice Coordinator, Academic Representation at the University of Northampton Students' Union). If you didn’t have chance to go to training, or want to refresh your knowledge, this session will go over all you need to know about being a Course Rep!
  • Employability with Liam Norton (Community Engagement Advisor, Changemaker Hub). How can being a Course Rep make you more employable? In your role you will be learning valuable transferable skills which employers will be keen to know more about!

14:00pm-14:50pm Workshops (50 minutes)

  • National Student Survey with Andrew Berrie (Marketing and Communications Manager, University of Northampton Students' Union). Have you heard of the National Student Survey? This is a high-profile census of nearly half a million students across the UK. It is also now going to be used as a metric in the Teaching Excellence Framework to assess if student fees should increase.
  • Empolyability with Liam Norton (Community Engagement Advisor, Changemaker Hub). How can being a Course Rep make you more employable? In your role you will be learning valuable transferable skills which employers will be keen to know more about!

14:50pm- 15:10pm Tea and coffee Break (20 minutes) Students' Union (Park Campus)

15:10pm-16:00pm Workshops (50 minutes)

  • The Black and Minority Ethnic (BME) Attainment Gap with Sorana Vieru. This session will delve further into the attainment gap for Black and Minority Ethnic students at universities across the UK and internationally. What can you do as a Course Rep to address this issue? 
  • Teaching Excellence Framework with Ann Shelton- Mayes. Learn more about the Teaching Excellence Framework and how this may mean your student fees will increase. What can you do as a Course Rep to authentically improve the quality of teaching on your course?
  • National Student Survey with Andrew Berrie. Have you heard of the National Student Survey? This is a high-profile census of nearly half a million students across the UK. It is also now going to be used as a metric in the Teaching Excellence Framework to assess if student fees should increase.

16:10pm- 16:20pm Closing remarks with Danjie Zhong, VP Education (10 minutes). Pavilion (Park Campus)

16:20pm- 17:20pm Quiz and social with David Lewis, VP Union Development (60 minutes).

Celebrate being a course rep and the end of the conference with a fun quiz, which includes one free drink per course rep.  

 

Remember... you will get a massive 30 points for attending the conference to get you well on your way for a Gold certificate! All delegates will also be entered in to a prize draw to win £150 cash prize!

 

 

Venue/Timing

Venue: Park Campus

Type Democracy / Student Voice

Start Date Friday 25-11-2016 - 12:00

End Date Friday 25-11-2016 - 17:30

Capacity: 150

Contact Details

mary.oswald@northampton.ac.uk